Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 91, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 25, 2015, 4:58 PM CDT for Cleburne County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 4:58 PM CDT (21:58 UTC)
- Expired
- Jun 25, 2015, 5:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cleburne County, AL
The radar
The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -298 J/kg
- Mixed-layer LCL
- 1610 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
199
WUUS54 KBMX 252158
SVRBMX
ALC029-252230-
/O.NEW.KBMX.SV.W.0091.150625T2158Z-150625T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 530 PM CDT
* AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIEDMONT...
MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HEFLIN...FRUITHURST...EDWARDSVILLE...MARS HILLS...MUSCADINE...
ABERNATHY...SWEETWATER LAKE...I 20 WELCOME CENTER...OAK LEVEL...
COLEMAN LAKE AND CAMPGROUND...LAKE CLEBURNE...BORDEN SPRINGS AND
LIBERTY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3360 8572 3361 8572 3361 8569 3363 8569
3363 8566 3365 8564 3377 8564 3378 8562
3379 8562 3380 8559 3384 8559 3385 8564
3388 8564 3388 8560 3389 8560 3389 8553
3394 8553 3396 8540 3361 8533
TIME...MOT...LOC 2158Z 354DEG 11KT 3387 8551
HAIL...1.00IN
WIND...60MPH
$$
562 follow-up statements
441
WWUS54 KBMX 252214
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT THU JUN 25 2015
ALC029-252230-
/O.CON.KBMX.SV.W.0091.000000T0000Z-150625T2230Z/
CLEBURNE AL-
514 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN CLEBURNE COUNTY...
AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARS HILLS...
OR 9 MILES SOUTHEAST OF PIEDMONT...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HEFLIN...FRUITHURST...EDWARDSVILLE...ABERNATHY...MARS HILLS...
MUSCADINE...SWEETWATER LAKE...OAK LEVEL...I 20 WELCOME CENTER...
COLEMAN LAKE AND CAMPGROUND AND LAKE CLEBURNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3360 8572 3361 8572 3361 8569 3363 8569
3363 8566 3365 8564 3377 8564 3378 8562
3379 8562 3380 8559 3384 8559 3386 8539
3361 8533
TIME...MOT...LOC 2213Z 354DEG 11KT 3382 8550
HAIL...1.00IN
WIND...60MPH
$$
56861
WWUS54 KBMX 252220
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT THU JUN 25 2015
ALC029-252230-
/O.EXP.KBMX.SV.W.0091.000000T0000Z-150625T2230Z/
CLEBURNE AL-
520 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEBURNE COUNTY
WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3360 8572 3361 8572 3361 8569 3363 8569
3363 8566 3365 8564 3377 8564 3378 8562
3379 8562 3380 8559 3384 8559 3386 8539
3361 8533
TIME...MOT...LOC 2218Z 354DEG 11KT 3382 8550
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:37 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 25, 3:37 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 337 PM CDT THU JUN 25 2015 .SHORT TERM... SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED IN THE HIGHER ELEVATIONS OF THE NORTHEAST AND NEAR THE DRY AIR INTERFACE ALOFT NEAR I-20. THIS ACTIVITY SHOULD NOT BE AS STRONG AS YESTERDAY AND LAST AS LONG INTO THE OVERNIGHT HOURS. ADDITIONALLY...A FEW STORMS HAVE DEVELOPED ALONG A SEA BREEZE OUTFLOW FAR SOUTH. THESE SHOULD ALSO DIMINSH AFTER SUNSET. THE MODELS CONTINUE TO BE CONSISTENT AND AGREEABLE FRIDAY AND SATURDAY AS CONVECTIVE POTENTIAL REMAINS QUITE HIGH. MOISTURE LEVELS AND INSTABILITY WILL BE HIGH AHEAD OF AN APPROACHING COLD FRONT. THEREFORE...THUNDERSTORM CHANCES WILL BE HIGH FRIDAY THROUGH SATURDAY NIGHT. THE FRONT ACTUALLY SLOWS AS IT APPROACHES THE AREA...SO THE RAIN CHANCES ENDING TIME FRAME MAY BE ADJUSTED FOR MESO SCALE INFLUENCES. BULK SHEAR VALUES INCREASE AHEAD OF THE FRONT...BUT ARE NOT OVERLY HIGH. WILL NOT MENTION SEVERE STORMS YET BUT WE WILL MONITOR HOW THE MESO SCALE INFLUENCES AFFECT THINGS AND IF SOMETHING MAY BE NECESSARY FOR SATURDAY. AT THIS TIME...A STRONG STORM OR TWO WILL BE POSSIBLE WITH WIND OR HAIL BEING THE THREATS. THE COLD FRONT EVENTUALLY STOPS JUST SOUTH OF CENTRAL ALABAMA ON SUNDAY...AND MODELS HAVE BEEN DEPICTING THIS SOLUTION FOR A FEW DAYS NOW. 75 .LONG TERM... IT IS NOT TOO UNUSUAL FOR A FRONT TO CLEAR SOUTH OF THE REGION IN THE SUMMER. THE MEDIUM RANGE MODELS HAVE BEEN INDICATING AN UPPER TROUGH DEVELOPING ACROSS THE EASTERN HALF OF THE CONUS SUNDAY AND BEYOND. THIS SCENARIO WOULD ALLOW A FRONT TO PUSH THROUGH CENTRAL ALABAMA. THEREFORE...WILL KEEP MUCH OF SUNDAY AND MONDAY DRY AND A BIT COOLER. SOUTHERLY LOW LEVEL FLOW AND INCREASING MOISTURE RETURNS BY TUESDAY. THE UPPER TROUGH REMAINS CLOSE AND ANOTHER COLD FRONT SLOWLY MOVES THIS WAY. RAIN CHANCES JUMP BACK TO AT OR ABOVE NORMAL FOR SUMMER...BUT TEMPERATURES REMAIN IN CHECK AND BELOW NORMAL THROUGH THE PERIOD. 75 && .AVIATION... 18Z TAF DISCUSSION. A FAIRLY TYPICAL SUMMERTIME FORECAST FOR CENTRAL ALABAMA TAF SITES OVER THE NEXT 24 HOURS. WILL HAVE TO WATCH FOR SPOTTY SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH THE AFTERNOON...AS WELL AS NORTHWARD PROGRESS OF CONVECTION INITIATING ALONG THE SEABREEZE TO THE SOUTH. IF ANY STORMS APPEAR TO BE HEADING FOR A PARTICULAR TERMINAL...THEN WE CAN UPDATE AS NEEDED. /61/ && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL END A BIT QUICKER THAN THE ACTIVITY LAST NIGHT AND WILL BE LESS POTENT. MOISTURE INCREASES ACROSS CENTRAL ALABAMA THE NEXT FEW DAYS AHEAD OF AN APPROACHING COLD FRONT. THEREFORE...RAIN CHANCES WILL BE RATHER HIGH FRIDAY THROUGH SATURDAY NIGHT. A FEW OF THE STORMS MAY BE STRONG WITH GUSTY WINDS AND HAIL. RELATIVE HUMIDITY FALLS BEHIND THE FRONT BUT NOT TO CRITICAL LEVELS. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 88 72 82 64 / 10 60 60 70 20 ANNISTON 74 88 72 83 65 / 10 60 50 70 30 BIRMINGHAM 76 89 73 84 65 / 20 60 50 70 20 TUSCALOOSA 75 89 74 84 67 / 20 60 50 70 20 CALERA 74 87 73 84 67 / 20 60 50 70 30 AUBURN 74 86 71 84 67 / 20 60 40 70 60 MONTGOMERY 75 89 73 88 69 / 20 60 40 70 60 TROY 74 88 73 87 69 / 20 60 40 70 60 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 12:42 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1242 PM CDT THU JUN 25 2015 ALZ011>015-017>050-262045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1242 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 25, 3:03 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
303 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 5 WSW ROANOKE 33.12N 85.44W
06/24/2015 RANDOLPH AL PUBLIC
A FEW TREES WERE BLOWN DOWN ALONG LOUINA ROAD.
0640 PM TSTM WND DMG WADLEY 33.12N 85.57W
06/24/2015 RANDOLPH AL COUNTY OFFICIAL
A FEW TREES WERE BLOWN DOWN AROUND WADLEY.
0647 PM TSTM WND DMG 3 S BEULAH 32.67N 85.18W
06/24/2015 LEE AL EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR COUNTY 158 AND LEE ROAD
638
0650 PM TSTM WND DMG 1 WSW SMITHS STATION 32.53N 85.11W
06/24/2015 LEE AL EMERGENCY MNGR
SPORADIC TREES AND POWERLINES DOWN IN SMITHS STATION.
LOCATIONS INCLUDE ALONG COUNTY 296 AND ALSO ALONG COUNTY
231.
0652 PM TSTM WND DMG 4 NNW PHENIX CITY 32.52N 85.05W
06/24/2015 LEE AL EMERGENCY MNGR
SPORADIC TREES AND POWERLINES DOWN IN THE PHENIX CITY
AREA INCLUDING ALONG COUNTY ROAD 553
0710 PM TSTM WND DMG DAVISTON 33.06N 85.64W
06/24/2015 TALLAPOOSA AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN AND NEAR DAVISTON.
0710 PM TSTM WND DMG 3 NW BLOOMING GROVE 33.83N 88.02W
06/24/2015 LAMAR AL PUBLIC
A FEW TREES WERE BLOWN DOWN NEAR HANKINS BOTTOM ROAD.
0738 PM HAIL 6 SSE HEFLIN 33.57N 85.56W
06/24/2015 M1.00 INCH CLEBURNE AL TRAINED SPOTTER
ALONG COUNTY 19
0740 PM TSTM WND DMG JACKSONS GAP 32.88N 85.82W
06/24/2015 TALLAPOOSA AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN AND AROUND JACKSONS GAP.
0743 PM TSTM WND DMG 6 SSE HEFLIN 33.57N 85.56W
06/24/2015 CLEBURNE AL TRAINED SPOTTER
TREES DOWN ALONG COUNTY 19
0748 PM HAIL 6 E NOTASULGA 32.56N 85.57W
06/24/2015 E1.00 INCH LEE AL TRAINED SPOTTER
QUARTER SIZE HAIL NEAR COUNTY 10 AND WIRE RD
0748 PM TSTM WND DMG 3 WNW NOTASULGA 32.58N 85.71W
06/24/2015 MACON AL FIRE DEPT/RESCUE
TREES DOWN NEAR COUNTY 39 AND STATE HIGHWAY 15
0802 PM TSTM WND DMG 3 E MOUNT CHEAHA 33.49N 85.75W
06/24/2015 CLAY AL EMERGENCY MNGR
THREE TREES DOWN ALONG ABEL ROAD
0818 PM TSTM WND DMG 4 W TALLASSEE 32.54N 85.96W
06/24/2015 ELMORE AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ONTO A POWER LINE IN THE FRIENDSHIP
COMMUNITY.
0824 PM TSTM WND DMG 6 W TALLASSEE 32.54N 85.99W
06/24/2015 ELMORE AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR FRIENDSHIP ROAD.
0850 PM TSTM WND DMG 5 ESE WETUMPKA 32.51N 86.12W
06/24/2015 ELMORE AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE REDLAND COMMUNITY.
0855 PM TSTM WND DMG 3 NNE SPRAGUE 32.17N 86.24W
06/24/2015 MONTGOMERY AL PUBLIC
SEVERAL LARGE TREES WERE BLOWN DOWN AND HOBBIE ROAD AND
IN THE SURROUNDING AREA.
0855 PM TSTM WND DMG 2 SSW AUBURN UNIVERSITY 32.34N 86.18W
06/24/2015 MONTGOMERY AL BROADCAST MEDIA
AWNING BLOWN OFF OF SHRIMP BASKET RESTAURANT AT THE
CORNER OF VAUGHN AND TAYLOR IN MONTGOMERY
0900 PM TSTM WND DMG MONTGOMERY 32.35N 86.28W
06/24/2015 MONTGOMERY AL LAW ENFORCEMENT
TREES AND POWERLINES DOWN ON AT LEAST 10 STREETS IN
MONTGOMERY
0917 PM TSTM WND DMG CHELSEA 33.33N 86.64W
06/24/2015 SHELBY AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR OLD HIGHWAY 280 AND
HIGHWAY 11.
0936 PM TSTM WND DMG 4 WSW HAYNEVILLE 32.16N 86.64W
06/24/2015 LOWNDES AL 911 CALL CENTER
TREE DOWN ALONG COUNTY 2. ALSO A POWERLINE DOWN ON
HIGHWAY 97.
0957 PM TSTM WND DMG 2 W OAK MOUNTAIN AMPITH 33.33N 86.82W
06/24/2015 SHELBY AL COUNTY OFFICIAL
A FEW TREES WERE BLOWN DOWN IN OAK MOUNTAIN STATE PARK.
&&
LINHARESSpecial weather statement, Jun 25, 3:57 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT THU JUN 25 2015
ALZ024-252145-
JEFFERSON AL-
357 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
445 PM CDT...
AT 356 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTHERN BIRMINGHAM...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...BESSEMER...HOMEWOOD...MOUNTAIN
BROOK...HUEYTOWN...GARDENDALE...IRONDALE...FAIRFIELD...FULTONDALE...
PLEASANT GROVE...TARRANT...MIDFIELD...ADAMSVILLE...BRIGHTON...
LIPSCOMB...SYLVAN SPRINGS...MULGA AND MAYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3351 8659 3347 8664 3347 8667 3345 8668
3345 8669 3343 8670 3343 8672 3342 8672
3342 8675 3339 8676 3339 8678 3337 8678
3336 8683 3333 8683 3333 8688 3332 8689
3348 8713 3364 8680
TIME...MOT...LOC 2056Z 057DEG 8KT 3353 8679
56Special weather statement, Jun 25, 4:11 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT THU JUN 25 2015
ALZ032-033-252200-
PERRY AL-HALE AL-
411 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALE AND
NORTHWESTERN PERRY COUNTIES UNTIL 500 PM CDT...
AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF MERTZ...OR 13 MILES NORTHEAST OF GREENSBORO...MOVING
SOUTH AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...GREENSBORO MUNICIPAL AIRPORT...WATEROAK...FOLSOM...
MORGAN SPRINGS...PHIPPS AND HARPER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3296 8758 3294 8742 3288 8742 3287 8737
3262 8738 3266 8769
TIME...MOT...LOC 2111Z 009DEG 17KT 3288 8749
56Special weather statement, Jun 25, 4:34 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 434 PM CDT THU JUN 25 2015 ALZ019>021-252215- CALHOUN AL-CHEROKEE AL-CLEBURNE AL- 434 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALHOUN... NORTHEASTERN CLEBURNE AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 515 PM CDT... AT 434 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PLEASANT GAP...OR NEAR PIEDMONT...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PIEDMONT...PLEASANT GAP...MARS HILLS...KNIGHTENS CROSSROADS...OAK LEVEL...COLEMAN LAKE AND CAMPGROUND...SPRING GARDEN...COLOMA...BORDEN SPRINGS AND LIBERTY HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3376 8572 3407 8573 3408 8542 3375 8536 TIME...MOT...LOC 2134Z 346DEG 7KT 3397 8552 56
Special weather statement, Jun 25, 4:49 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 PM CDT THU JUN 25 2015
ALZ031-252230-
GREENE AL-
449 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE COUNTY UNTIL
530 PM CDT...
AT 449 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
UNION...OR 10 MILES NORTH OF EUTAW...MOVING SOUTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EUTAW...UNION...MANTUA...JENA...KNOXVILLE...CLINTON...I 20 REST AREA
NEAR EUTAW...EUTAW MUNICIPAL AIRPORT AND SNODDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3307 8800 3308 8797 3312 8792 3315 8784
3302 8783 3302 8779 3290 8778 3290 8781
3288 8781 3288 8782 3280 8782 3278 8784
3281 8809
TIME...MOT...LOC 2149Z 007DEG 12KT 3300 8791
56Special weather statement, Jun 25, 4:54 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
454 PM CDT THU JUN 25 2015
ALZ024-025-252230-
JEFFERSON AL-SHELBY AL-
454 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JEFFERSON AND
SOUTHWESTERN SHELBY COUNTIES UNTIL 530 PM CDT...
AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOOVER METROPOLITAN STADIUM...OR NEAR HELENA...MOVING SOUTH AT 15
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...BESSEMER...PELHAM...HELENA...CALERA...
MONTEVALLO...INDIAN SPRINGS VILLAGE...ROSS BRIDGE...OAK MOUNTAIN
STATE PARK...HOOVER METROPOLITAN STADIUM...MAYLENE...SHELBY COUNTY
AIRPORT...PATTON CREEK...AMERICAN VILLAGE...RIVERCHASE GALLERIA...OAK
MOUNTAIN AMPHITHEATER...RIVERCHASE...SAGINAW AND BALLANTRAE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3340 8677 3314 8671 3312 8697 3316 8697
3316 8700 3317 8700 3317 8703 3338 8701
TIME...MOT...LOC 2153Z 354DEG 12KT 3332 8690
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 54 min |
| Jun 24, 7:14 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 61 min |
| Jun 24, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Tallapoosa | 58 min |
| Jun 24, 7:45 PM CDT | Special Weather Statement | BMX | Fayette | 45 min |
| Jun 24, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne | 62 min |
| Jun 24, 8:02 PM CDT | Special Weather Statement | BMX | Randolph | 58 min |
| Jun 24, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 55 min |
| Jun 24, 8:40 PM CDT | Special Weather Statement | BMX | Tallapoosa | 50 min |
| Jun 24, 8:53 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jun 24, 9:03 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 42 min |
| Jun 24, 9:05 PM CDT | Special Weather Statement | BMX | Talladega | 40 min |
| Jun 24, 9:13 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 62 min |
| Jun 24, 9:29 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| Jun 24, 9:45 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 45 min |
| Jun 24, 9:54 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jun 24, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 52 min |
| Jun 24, 10:14 PM CDT | Special Weather Statement | BMX | Bibb, Perry | 61 min |
| Jun 24, 10:25 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby, Tuscaloosa | 35 min |
| Jun 24, 10:50 PM CDT | Special Weather Statement | BMX | Dallas | 40 min |
| Jun 24, 10:59 PM CDT | Special Weather Statement | BMX | Hale, Tuscaloosa | 61 min |
| Jun 25, 3:57 PM CDT | Special Weather Statement | BMX | Jefferson | 48 min |
| Jun 25, 4:11 PM CDT | Special Weather Statement | BMX | Hale | 49 min |
| Jun 25, 4:27 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jun 25, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 36 min |
| Jun 25, 4:34 PM CDT | Special Weather Statement | BMX | Cherokee | 41 min |
| Jun 25, 4:49 PM CDT | Special Weather Statement | BMX | Greene | 41 min |
| Jun 25, 4:54 PM CDT | Special Weather Statement | BMX | Shelby | 36 min |
| Jun 25, 5:07 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Jun 25, 5:11 PM CDT | Special Weather Statement | BMX | Autauga | 49 min |
| Jun 25, 5:25 PM CDT | Special Weather Statement | BMX | Hale | 50 min |
| Jun 25, 5:28 PM CDT | Special Weather Statement | BMX | Etowah | 32 min |
| Jun 25, 6:17 PM CDT | Special Weather Statement | BMX | Marengo | 28 min |
| Jun 25, 6:25 PM CDT | Special Weather Statement | BMX | Dallas | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.